# SDR GUU2002F00005

- Difficulty date: May 4, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Power Unit
- Part number: 3044700
- Condition: Failed
- Location: Rt Engine
- Part time: 10,966 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE INSPECTION THE RIGHT ENGINE WAS DETERMINED TO HAVE DISCOLORED (BLACK OIL).  REPLACE THE RIGHT POWER SECTION MODULE AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.
